| Model Number |
NA-201SX-4021 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E1: (b)(6).The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that during an endobronchial ultrasound, the needle of a single-use aspiration device went sideways through the sheath as it exited the end of the scope.Due to this issue, the physician was unable to use the needle and had to cut it to avoid potential injury to the patient.The therapeutic procedure was completed using a similar device, and there were no reports of patient harm.
Additional Manufacturer Narrative
The device was returned to olympus for inspection and the reported failure was not confirmed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information provided by the customer.